Current time in Korea 18:44 Dec 05 (Sat) Year 2020 KCS KCS Publications
KCS Publications
My Journal  Log In  Register
HOME > Search > Browsing(BKCS) > Archives

Bulletin of the Korean Chemical Society (BKCS)

ISSN 0253-2964(Print)
ISSN 1229-5949(Online)
Volume 15, Number 8
BKCSDE 15(8)
August 20, 1994 

 
Title
On the Stationary Probability Distributions for the Schlogl Model with the First Order Transition under the Influence of Singular Multiplicative Noise
Author
Kyoung-Ran Kim, Dong J. Lee, Cheol-Ju Kim*, Kook Joe Shin**
Keywords
Abstract
For the Schlogl model with the first order transition under the influence of the multiplicative noise singular at the unstable steady state, the effects of the parameters on the stationary probability distributions obtained by the Ito and Stratonovich methods are discussed and compared in detail.
Page
627 - 631
Full Text
PDF